MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.64008

Медицинская библиотека · Cureus · 2024

Suspected Diphtheria Toxoid and Tetanus Toxoid (dTdap) Booster Vaccine-Induced Postural Orthostatic Tachycardia Syndrome (POTS).

Katwaroo Arun R, Chandolu Krishna Mohan, Seecheran Valmiki K, Ramcharan Priya, Seecheran Rajeev V, Giddings Stanley, Bhagwandass Neal, Seecheran Naveen A

Клинический случайСтатьяПеревод в очереди

Аннотация

We describe a case of a 40-year-old South Asian woman who presented with symptoms suggestive of postural orthostatic tachycardia syndrome (POTS) following a diphtheria toxoid and tetanus toxoid (dTdap) booster vaccination administered one week prior. The patient's POTS responded favorably to treatment with low-dose fludrocortisone and ivabradine. Clinicians should maintain a high index of suspicion for POTS as a possible vaccine adverse event (VAE) post-dTdap booster inoculation and be aware of appropriate management strategies.

Для цитирования: Katwaroo Arun R, Chandolu Krishna Mohan, Seecheran Valmiki K, Ramcharan Priya, Seecheran Rajeev V, Giddings Stanley, Bhagwandass Neal, Seecheran Naveen A. Suspected Diphtheria Toxoid and Tetanus Toxoid (dTdap) Booster Vaccine-Induced Postural Orthostatic Tachycardia Syndrome (POTS).. Cureus. 2024. DOI: 10.7759/cureus.64008.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.